# SDR CALA0500315

- Difficulty date: September 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 18,779 hours, 6,895 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Stripped
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY AISLE PATH LIGHTING INOPERATIVE AT ROWS 7-20.  A POWER WIRE AT ROW 24 WAS FOUND STRIPPED.  THE WIRE WAS SPLICED AND THE LIGHTING CHECKED GOOD.
